Lelong numbers on projective varieties
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 4, p. 781-800

Given a positive closed (1,1)-current T defined on the regular locus of a projective variety X with bounded mass near the singular part of X and Y an irreducible algebraic subset of X, we present uniform estimates for the locus inside Y where the Lelong numbers of T are larger than the generic Lelong number of T along Y.

Étant donnés un courant positif fermé de type (1,1) T, défini sur le lieu régulier d’une variété projective X, de masse bornée au voisinage du lieu singulier de X, et un sous-ensemble algébrique irréductible Y de X, nous donnons des estimées uniformes sur le sous-ensemble de Y des points où les nombres de Lelong de T sont supérieurs au nombre de Lelong générique le long de Y.

@article{AFST_2011_6_20_4_781_0,
     author = {Parra, Rodrigo},
     title = {Lelong numbers on projective varieties},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 20},
     number = {4},
     year = {2011},
     pages = {781-800},
     doi = {10.5802/afst.1324},
     mrnumber = {2918214},
     zbl = {1264.32017},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2011_6_20_4_781_0}
}
Parra, Rodrigo. Lelong numbers on projective varieties. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 4, pp. 781-800. doi : 10.5802/afst.1324. http://www.numdam.org/item/AFST_2011_6_20_4_781_0/

[1] Boucksom (S.).— Cônes positifs des variétés complexes compactes, Thèse de Doctorat, Grenoble (2002).

[2] Demailly (J.-P.).— Regularization of closed positive currents and intersection theory. J. Algebraic Geom., 1(3), p. 361-409 (1992). | MR 1158622 | Zbl 0777.32016

[3] Demailly (J.-P.).— A numerical criterion for very ample line bundles. J. Differential Geom., 37(2), p. 323-374 (1993). | MR 1205448 | Zbl 0783.32013

[4] Demailly (J.-P.).— Complex analytic and algebraic geometry. http://www-fourier.ujf-grenoble.fr/ demailly/books.html (2009).

[5] Demailly (J.-P.).— Mesures de Monge-Ampère et caractérisation géométrique des variétés algébriques affines Mém. Soc. Math. France (N.S.), 19, p. 1-125 (1985). | Numdam | Zbl 0579.32012

[6] Dinh (T-C) and Sibony (N.).— Equidistribution towards the Green current for holomorphic maps, Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 2, p. 307-336. (2468484 (2009i:32041) | Numdam | MR 2468484 | Zbl 1160.32029

[7] Lazarsfeld (R.).— Positivity in algebraic geometry. I, volume 48 of Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. Springer-Verlag, Berlin, 2004. Classical setting: line bundles and linear series. | MR 2095471 | Zbl 1093.14500

[8] Meo (M.).— Inégalités d’auto-intersection pour les courants positifs fermés définis dans les variétés projectives. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 26, p. 161-184 (1998). | Numdam | MR 1632996 | Zbl 0914.32013

[9] Yum Tong Siu.— Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math., 27, p. 53-156 (1974). | MR 352516 | Zbl 0289.32003

[10] Varolin (D.).— Three variations on a theme in complex analytic geometry (lecture notes). http://www.math.sunysb.edu/ dror/. | MR 2743817 | Zbl 1222.32001 | Zbl pre05880532

[11] Vigny (G.).— Lelong-Skoda transform for compact Kähler manifolds and self-intersection inequalities. J. Geom. Anal., 19, p. 433-451 (2009). | MR 2481969 | Zbl 1173.32014